null

HealthA2Z® Allergy Relief | 60 Tablets | Non Drowsy

(No reviews yet) Write a Review
$4.99
(Inc. Tax)
$4.99
(Ex. Tax)
SKU:
FPA085
UPC:
369168396609

Product Overview

  • ompare to Zyrtec active ingredient.
  • Active ingredient Cetirizine Hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Reviews

(No reviews yet) Write a Review